The University of Southampton
University of Southampton Institutional Repository

Adaptive Linear Finite Element Method for Modelling Nonlinear Dynamic Systems

Adaptive Linear Finite Element Method for Modelling Nonlinear Dynamic Systems
Adaptive Linear Finite Element Method for Modelling Nonlinear Dynamic Systems
1241-1248
Harris, C.J.
c4fd3763-7b3f-4db1-9ca3-5501080f797a
Gao, J.B.
5adc3f26-6fe2-4b31-9d1a-d1c64b7eefe0
Harris, C.J.
c4fd3763-7b3f-4db1-9ca3-5501080f797a
Gao, J.B.
5adc3f26-6fe2-4b31-9d1a-d1c64b7eefe0

Harris, C.J. and Gao, J.B. (2000) Adaptive Linear Finite Element Method for Modelling Nonlinear Dynamic Systems. International Journal of Systems Sciences, 31 (10), 1241-1248.

Record type: Article

Full text not available from this repository.

More information

Published date: 2000
Additional Information: Journal.
Organisations: Southampton Wireless Group

Identifiers

Local EPrints ID: 251188
URI: https://eprints.soton.ac.uk/id/eprint/251188
PURE UUID: e99249b0-ab42-4cd6-b64f-b5b096aaae8f

Catalogue record

Date deposited: 04 Jun 2001
Last modified: 18 Jul 2017 10:11

Export record

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of https://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×